# SDR HEEA063165

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001970111
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE WILL NOT RELEASE.  SUBMITTER STATED THIS IS A RECURRING PROBLEM WITH THIS UNIT.
